This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
im a 16 yr old male and last year (when i was 15) i was taking 2 vicodin a day (6 hours apart never at one time) for 3 months (7.5/750 mg) but then i stopped (that was 10 months ago) and i am now worried i damaged my mental/emotional growth as a teen. does it sound like i was abusing the vicodin? do you think i damaged my mental/emotional growth from the vicodin?? please reassure me because im still in puberty and i dont want this effecting my social skills or something.
There are no conclusive studies about long term effects of Vicodin on cognition, at the dose you were taking. However, Vicodin does have tendency to induce depression. And depression is associated with a decline in cognitive functions. You may have to look at the problem from this aspect. There is no evidence of a permanent cognitive decline due to this drug.
You can have a look at this link to decide if it was an abuse.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.